Negatively Oriented Ideal Triangulations and a Proof of hurston's Hyperbolic Dehn Filling

Translated title of the contribution: Negatively Oriented Ideal Triangulations and a Proof of hurston's Hyperbolic Dehn Filling

C. Petronio, J. Porti

Research output: Contribution to journalArticleResearch

Translated title of the contributionNegatively Oriented Ideal Triangulations and a Proof of hurston's Hyperbolic Dehn Filling
Original languageMultiple languages
Pages (from-to)1-35
JournalExposition. Math.
Volume18
Issue number1
Publication statusPublished - 1 Jun 1999

Cite this